Generalizations of Cauchy's determinant and Schur's Pfaffian

Masao Ishikawa, Soichi Okada, Hiroyuki Tagawa, Jiang Zeng

Research output: Contribution to conferencePaperpeer-review

Abstract

We present several generalizations of Cauchy's determinant det (1=(x i + y j)) and Schur's Pfaffian Pf ((x j - x i)=(x j + x i)) by considering matrices whose entries involve some generalized Vandermonde determinants. Special cases of our formulae include previous formulae due to S. Okada and T. Sundquist. As an application, we give a relation for the Littlewood- Richardson coefficients involving a rectangular partition.

Original languageEnglish
Pages231-242
Number of pages12
Publication statusPublished - 2005
Externally publishedYes
Event17th Annual International Conference on Algebraic Combinatorics and Formal Power Series, FPSAC'05 - Taormina, Italy
Duration: Jun 20 2005Jun 25 2005

Other

Other17th Annual International Conference on Algebraic Combinatorics and Formal Power Series, FPSAC'05
Country/TerritoryItaly
CityTaormina
Period6/20/056/25/05

ASJC Scopus subject areas

  • Algebra and Number Theory

Fingerprint

Dive into the research topics of 'Generalizations of Cauchy's determinant and Schur's Pfaffian'. Together they form a unique fingerprint.

Cite this